Track topics on Twitter Track topics that are important to you
Acetaminophen 325 mg
Dextromethorphan HBr 10 mg
Phenylephrine HCl 5 mg
Pain reliever/fever reducer
temporarily relieves common cold/flu symptoms:
Liver warning: This product contains acetaminophen. Severe liver damage may occur if
Sore throat warning: If sore throat is severe, lasts for more than 2 days, occurs with or is followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.
taking the blood thinning drug warfarin
do not use more than directed
ask a health professional before use.
In case of overdose, get medical help or contact a Poison Control Center right away. (1-800-222-1222) Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
|adults & children 12 yrs & over||30 ml (2 TBSP) every 4 hrs|
|children 6 to under 12 yrs||15 ml (1 TBSP) every 4 hrs|
|children 4 to under 6 yrs||ask a doctor|
|children under 4 yrs||do not use|
butylated hydroxyanisole, edetate disodium, FD&C yellow no. 6, flavor, glycerin, menthol, monobasic sodium phosphate, polyethylene glycol, propylene glycol, purified water, saccharin sodium, sucrose, xanthan gum
Compare to active ingredients in Vicks® DayQuil® Cold & Flu
see new warnings and dosing information
pain reliever/fever reducer, cough suppressant, nasal decongestant
acetaminophen – aches/fever/sore throat
dextromethorphan HBr – cough
phenylephrine HCl – nasal congestion
alcohol free, antihistamine free
cold relief oral spray MINT FLAVOR
Needle procedures are the most common and important source of pain and distress in children in the health care setting. Children with intellectual disability from any cause experience pain...
This study will compare the symptom relief provided by 5 cold medicines versus the symptom relief provided by the same 5 cold medicines plus the antibiotic, amoxicillin, in people who have...
The objective of this clinical trial is to evaluate the pain relief and daily functioning improve, in patients suffering of Osteoarthritis of knee, with HOT/COLD/ Electro therapy during ph...
Seniors are a population vulnerable to respiratory infections. It is hypothesized that regular use of COLD-fX following an influenza vaccination would potentially augment immune response ...
The aim of this study is to assess the efficacy and safety of an anti-cold preparation compounded by acetaminophen, chlorpheniramine and phenylephrine for the treatment of cold and flu sym...
The aim of this supplement, registry study was to evaluate the effects of the use of standardized, oral supplement (Phyto-Relief CC, Alchem). Phyto-Relief CC includes anti-inflammatory, anti-oxidant a...
Although self-limiting, the common cold (gǎn mào) is highly prevalent. There are no effective antivirals to cure the common cold and few effective measures to prevent it, However, for thousands year...
The common cold is an upper respiratory tract infection, most commonly caused by a rhinovirus. It affects people of all age groups and although in most cases it is self limiting, the common cold still...
Aside from a small population of primary afferent neurons for sensing cold, which generate sensations of innocuous and noxious cold, it is generally believed that cold temperatures suppress the excita...
CBF transcription factors, which play important roles in cold acclimation, regulate the expression of approximately 170 cold-responsive genes, termed the CBF regulon. Recent work by Park et al. showed...
Pain is defined by the International Association for the Study of Pain as “an unpleasant sensory and emotional experience associated with actual or potential tissue damage or described in terms of such damage”. Some illnesses can be excruci...
Hepatology is the study of liver, gallbladder, biliary tree, and pancreas, and diseases associated with them. This includes viral hepatitis, alcohol damage, cirrhosis and cancer. As modern lifestyles change, with alcoholism and cancer becoming more promi...